# SDR SWIA2015021340722

- Difficulty date: February 12, 2015
- Submitted: February 18, 2015
- Operation: Air carrier
- Aircraft: N584SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120352
- Aircraft time: 31,834 hours, 43,667 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FWD TWO RED EMERGENCY LIGHTS INOPERATIVE.  REPAIRED THE WIRE FOR THE EMERGENCY LIGHTS AND RELAMPED.  OPS CHECKED GOOD.
